MAUDE Adverse Event Report: COVIDIEN 1/2CC E100 SAF 29X1/2; SYRINGE, PISTON

COVIDIEN 1/2CC E100 SAF 29X1/2; SYRINGE, PISTON
Model Number 8881511136
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the safety shield which encompass the needle was cracked.There was no patient harm reported.
 
Additional Manufacturer Narrative
Additional information received from the initial reporter on 25-feb-2020 stated that the product involved was item 8881511136, not item 8881511310 as originally reported.Based on the above information the following sections have been updated: section d1, brand name; section d4, model number; section d4, catalog number; section d4, udi #.

Brand Name
1/2CC E100 SAF 29X1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9661024
Report Number1915484-2020-01125
Device Sequence Number19688708
Product Code FMF
UDI-Device Identifier20884521014999
UDI-Public20884521014999
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881511136
Device Catalogue Number8881511136
Device Lot Number929454X
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/29/2020
01/29/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/04/2020
02/26/2020
Patient Sequence Number1